# SDR ASAA2023041142828

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,109 hours, 17,404 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 ENGINE CONTROL LIGHT AFTER START. GROUNDED - YES. PERFORMED EEC BITE PROCEDURE REF B737-800 FIM 73-00 TASK 801. FOUND FAULT CODE 75-10431 VBV DEMAND AND POSITION SIGNALS DISAGREE. PERFORMED FIM 75-32 TASK 801 AND ACTUATOR TEST PER B737-800 AMM 71-00-00 FAULT CLEARED. ENG CONTROL LIGHT EXTINGUISHED. PERFORMED 2 #1 ENG STARTS AND IDLE CHECKS WITH NO FAULTS FOUND. REACCOMPLISHED EEC BITE WITH NO FAULTS NOTED. A/C OK FOR SERVICE.
